MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0394632017724320

Медицинская библиотека · International journal of immunopathology and pharmacology · 2017

Cloxacillin induced agranulocytosis: A rare adverse event of a commonly used antibiotic.

Mani Selvin Sundar Raj, Iyyadurai Ramya

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cloxacillin, a semisynthetic penicillin is a potent inhibitor of most penicillinase-producing Staphylococci. Use of high doses of Cloxacillin for 6 weeks is recommended for the treatment of infective endocarditis caused by methicillin-susceptible Staphylococcus aureus (MSSA). Here, we report a case of Cloxacillin-induced agranulocytosis in a patient treated for MSSA native tricuspid valve endocarditis, which was resolved after discontinuation of the antibiotic. This case report highlights a rare adverse event of a commonly used antibiotic.

Для цитирования: Mani Selvin Sundar Raj, Iyyadurai Ramya. Cloxacillin induced agranulocytosis: A rare adverse event of a commonly used antibiotic.. International journal of immunopathology and pharmacology. 2017. DOI: 10.1177/0394632017724320.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.